MathSciNet Relay Station
MathSciNet bibliographic data
MR2448563 11K06 (11B05 11B37 11J71)
Dubickas, Artūras On the limit points of $(a_n\xi)^\infty_{n=1}\bmod 1$ for slowly increasing integer sequences $(a_n)^\infty_{n=1}$. Proc. Amer. Math. Soc. 137 (2009), no. 2, 449–456.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement